Connect
To Top

A resident of Massachusetts appeared in the eyes of “donuts” after taking a huge dose of Viagra

a resident of Massachusetts after an overdose of the drug “Viagra” suffered vision. Before his eyes there were strange holes like donuts.

This information was published in the scientific journal JAMA Ophthalmology. The man drank a whole bottle of liquid, which exceeded the allowable dosage of sildenafil 11 times, which is the active component of Viagra against impotence.

From that moment on, the eyes of the men were constantly “donuts”, but he did not seek medical help. And he did it only two months later, when his vision became very bad. As a result of the examination, the doctors found out that the man had problems with the photosensitive part of the eye.

The complexity of the moment lies in the fact that effective methods of treating such injuries do not exist today.

It is worth reminding men that the free sale of “Viagra” in pharmacies does not exclude such vision problems. This drug, if used improperly, can disrupt not only the visual, but also the heart functions due to an increase in blood flow in the body to achieve an erection .

Before using the drug should read the instructions in order not to exceed the dose, especially for middle-aged and older men.

You must be logged in to post a comment Login

Leave a Reply